# SDR CA040924008

- Difficulty date: September 24, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,038 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 12116013
- Condition: Cracked
- Location: Lt Mlg
- Part time: 10,029 hours
- Component: Mlg, Cessna, 12910606
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MAIN LANDING GEAR OB FITTING FOUND CRACKED.
